# SDR AALA20120430016

- Difficulty date: April 30, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 36,520 hours, 14,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE ANGLE AT RIGHT NUMBER 1 DOOR CUTOUT CORRODED FROM STATIONS 300 TO 332.  REPLACED CREASE ANGLE PER AARD 51-00-05-1 AND SRM 51-40-02.
